# SDR SWAA2024040570758

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 55,537 hours, 28,548 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT RECLINE ON EMERGENCY EXIT ROW SEAT 11D WORKS.<[01] LOCKED OUT SEAT RECLINE AT 11D DUE TO EMERGENCY EXIT AFT OF SEAT PER CMM 25-21-45
